# SDR 05FDEA00318

- Difficulty date: February 26, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- Aircraft time: 53,020 hours, 34,161 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 694710566
- Part serial: FE2290
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN GEAR HANDLE IS UP, RIGHT GEAR SAFE GREEN LIGHT WILL NOT TEST.  REPLACED BULBS CYCLED CBS.  SWAPPED RIGHT GEAR AND LEFT GEAR LIGHTS IN LEFT POSITION, RIGHT LIGHT WORKED IN RIGHT POSITION, LEFT LIGHT DID NOT WORK.  CK'D CONTINUITY THROUGH WARN LIGHT PUSH TO TEST CIRCUIT.  L808 FOR RT MLG.  FOUND NO CONTINUITY.  CK'D NEW PANEL ASSY.  LIGHT L808 FOR CONTINUITY FOUND GOOD CONTINUITY.  INSTALLED NEW L/G LIGHT MODULE, OPS CK GOOD.  REF 727-200 WDM 32-64-01.
